Caution: Readers who read this node might be subject to certain unintended side effects that include but are not limited to the following:
Dizziness or lightheadedness
Severe rash or itching
Numbness in hands or feet
And those are just some of the milder ones.
If you experience any of the more extreme side effects such as shortness of breath, wheezing, unusual weight gain or loss, fainting or an irregular heartbeat please contact a member of the Content Editors and request that this w/u be removed immediately.
Well, this marks my 1000th node here at E2 in a period that spans 11 or so years. I suppose I could do a decaversery interview but since I’m in a reflective mood I thought that this would be more personal.
I don’t know where to even begin to describe my own personal E2 side effects. I do know that over the past 11 years that I’ve become a much better person as a result of my experience here and I have all of you noders, past, present and future to thank for that. You’ve been here and showed support during my ups and downs and have even provided me with the occasional swift kick in the ass when it was needed.
It’s hard for me to believe that a website could have such a profound effect on my life. If you’d have asked me 11 years ago if I’d still be here trying to contribute I’d have probably said “No way!” But, here I am, still plugging away in search of writing that ever elusive perfect node.
In a way, I hope I never do.
It’s just one of the myriad of reasons that keep me coming back.
Bob and Anna